# SDR 99UAL900381

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON STRINGER 29 RT (KEEL BEAM) IN THE RADIUS OF THE LOWER FLANGE AT BS 950E PLUS 8.  THE CORROSION DAMAGE WAS BLENDED OUT AND REPAIR ANGLES INSTALLED TO RESTORE THE STRENGTH TO THE STRINGER.  THIS REPAIR WAS APPROVED BY BOEING'S DER WITH AN 8110-3.
